Close
Results 1 to 6 of 6
  1. #1
    Silver Phenster naz51's Avatar
    Join Date
    Jan 2005
    Location
    Oblivion
    Posts
    454
    Photos
    View albums

    Post

    I would love input on this topic. Phen is an appetite suppressant, I know. It works. However, does it affect the metabolism and help it to burn fat and calories?

    I grind my teeth, have the jitters, and my nervous system feels accelerated. Is this why people have a tough time when stopping the phen?

    Just wondering. Thanks!
    naz
    Phen 1/31/05
    [URL="http://www.TickerFactory.com/"]

  2. Advertising
    advertising
     

  3. #2
    Silver Phenster yummymummy's Avatar
    Join Date
    Aug 2004
    Location
    Onederland!! - England
    Posts
    125
    Photos
    View albums

    Post

    Helloooooooo )
    It's a similar chemical structure to amphetamines or 'speed' so it's bound to make you 'turbo powered' while you're on it!
    I don't take it for one week out of 6 and I generally feel only a little sluggish compared to when I'm on it.
    That said, I've never experienced any 'come down' when I don't take it, like I've heard of some people suffering...... but, I only take 30mg per day. I can't imagine taking any more than that, I'd go through the roof!
    As far as burning fat and calories, the very fact that you're more energetic is what's doing that for you. My only concern is that if they say Phen increases your metabolism, well so does smoking,,,,,, and what happens to many people when they stop smoking? arrrrrrrgh!
    Becky x






    The rewards outweigh the sacrifices! It's all good baby!!!

  4. #3
    Gold Phenster Princess1131's Avatar
    Join Date
    Nov 2004
    Location
    Texas
    Posts
    957
    Photos
    View albums

    Post

    It is a stimulant and is suppose to speed up your metabolism.

    I got this from another site:

    DOES PHENTERMINE SPEED UP MY METABOLISM?

    Phentermine DOES have some thermogenic effect. What this means in plain English, is that it speeds up your metabolism. This effect lasts long after you feel any other effects from the medication. However, the thermogenic effect of phentermine and any other currently available obesity medications is minor compared to the effect on appetite. The major reason that
    phentermine results in weight loss, is that patients eat less. The thermogenic effect, on the other hand, may be useful in weight maintenance.

    I don't know how accurate this is!

    I can not post the link because they sell the product. I don't want to get my arsey arse kicked by the big bosses of this forum.

  5. #4
    Silver Phenster naz51's Avatar
    Join Date
    Jan 2005
    Location
    Oblivion
    Posts
    454
    Photos
    View albums

    Post

    OHHHHHHHHH....

    Thanks so much. It was driving me nuts!
    I kind of thought it was affecting something, just wasn't informed.

    naz
    Phen 1/31/05
    [URL="http://www.TickerFactory.com/"]

  6. #5
    Platinum Phenster
    Join Date
    Jan 2005
    Posts
    1,014
    Photos
    View albums

    Post

    Yes, Phen has a thermogenic effect and increases the metabolism.

    Other things that raise the metabolism are:
    - increasing muscle tone (strong rise)
    - drinking water (mild rise)
    - eating high-fiber foods & proteins (some rise - harder for body to digest)
    Weightloss success depends on changing eating habits (most regain the weight if we return to our previous lifestyle). Eat like the food pyramid. Lots of dark/colorful veggies & fruits; lean proteins (chicken, skim milk, fish); modest amounts of seeds/nuts & whole grains; start walking and do some resistance exercises to build muscle. Good luck!

    _ _____________________ _
    My Philippines heartthrob (fiancee). The gentlest, humblest, nicest person I have ever met. It is terrible - after visiting her last April, I must wait many months to bring the love of my life to the USA. Hopefully January...


  7. #6
    Silver Phenster GoBrenda's Avatar
    Join Date
    Feb 2005
    Location
    California
    Posts
    161
    Photos
    View albums

    Post

    I was on phen about 6 years ago, and I lost about 40 lbs, but I was on it for about 8 months I believe. I was seeing a doctor and he kept letting me have it. I was taking 30 mg in the morning and 15 mg in the afternoon because after a while the 30 mg alone wasn't working.

    When I finally stopped taking it I couldn't get out of bed for a few days! I felt like I needed to sleep for a week straight!

    I think that is what happens when you take it for an extended time, it is meant to be taken for a few weeks.

    I have to tell you that the reason I put the weight back on is because I had two babies and gained a lot of weight with each. This time should be my final time! No more babies! lol
    Brenda

    SW 175 on 2-8-05
    CW 170 on 2-15-05
    cw 163 on 3-15-05
    cw 160 on 4-15-05
    CW 155 on 5-15-05
    GW 110

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •